Jump to content

Can you get "tolerance withdrawal" from longterm antidepressant use?


Guest Guest_Nova_*

Recommended Posts

Guest Guest_Nova_*

I'm not even on an SSRI - I'm on an antidepressant known as Mirtazapine (Remeron) it's a NaSSA - Noradrenergic Selective Serotonin Reuptiake Inhibior - jeeze, a mouthful - and have been on it for 10 years (began taking it when I was 14 due to IBS and loss of appetite, mild depression associated with being a teenager).

The drug worked wonders and even made me happy for several years, it still helps me to go to sleep and with appetite after all these years, not as much as it used to of course but it still does.

However I keep hearing about the "prozac poop out" or antidepressants IN GENERAL "pooping out----"

Would this "poop out" cause withdrawal symptoms (much like when benzodiazepine tolerance occurs and then 'tolerance withdrawal' symptoms occur?)

I am currently slowly tapering a benzodiazepine my doctor hooked me on a year ago, and the reason why I was put on it was due to some panic episodes after taking some birth control pills. I am getting off of it is because I developed a phenomenon known as "tolerance withdrawal" - it is when you develop tolerance to the benzodiazepine and it then causes withdrawal symptoms.

I am tapering very slowly to help with withdrawal symptoms.

but

I wonder

When the ADs "poop out," do they cause withdrawal symptoms in the same nature as tolerance withdrawal from benzodiazepines?

Thanks and many judos for anyone who might know! ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...